# SDR SWIA2020090152145

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SURROUND-STRUCTURE'S FWD AND AFT LOWER FLOOR SILL BRACKET ASSEMBLIES, WHERE THE PAX DOOR HANDRAIL ACTUATOR RODS STOW, ARE BOTH CORRODED.   BLENDED CORROSION ON FWD AND AFT SILL BRACKET ASSY. IAW CRJ200 SRM.  FOUND FWD SILL BRACKET TO BE IN LIMITS IAW SRM. MEASURED THICKNESS .063. ORIGINAL THICKNESS .063. NO MATERAL LOSS NOTED.  DAMAGE ON AFT SILL BRACKET IS 100% MATERIAL LOSS. THE ALLOWABLE LOSS IS 10% IAW SRM, OUT OF LIMITS.  INSTALLED NEW PAX DOOR SURRONDING AFT LWR SILL BRACKET ASSY. REF. SRM AND DWG.
